MAUDE Adverse Event Report: ZIMMER DENTAL 1.25 HEX TL,GEMLOCK RETEN; DENTAL DRIVER

ZIMMER DENTAL 1.25 HEX TL,GEMLOCK RETEN; DENTAL DRIVER
Catalog Number HXGR1.25
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4) a1: patient identifier unknown / not provided a2: age and date of birth unknown / not provided a3: gender unknown / not provided a4: patient weight unknown / not provided b3: date of event unknown / not provided d4: lot/serial # unknown / not provided d4: device expiration date unknown / not provided d4: device udi number unknown / not provided e1: first name unknown / not provided e1: last name unknown / not provided h4: device manufacturer date unknown / not provided.
 
Event or Problem Description
It was reported that hex driver hxgr1.25 broke when trying to remove the fixture mount.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following sections have been updated: b4: date of this report d4: lot/serial # d4: device udi number d9: device availability g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h4: device manufacturer date h10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie received one (1) hxgr1.25, (1.25 hex tl,gemlock reten) for evaluation.Visual evaluation of the as returned device identified the driver with signs of use.The driver's tip was observed bent and fractured.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 2120000538.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120000538 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿fracture¿ the customer did not submit images for the reported event.Based on the investigation and risk management file review as per rmf rm-002w1 rev.8, the most likely root cause determined from the investigation is the use of incorrect techniques during procedure.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report, g3: date received by manufacturer, g6: checked "follow-up," h2: checked follow-up type, h3: changed "no" to "yes," h6: entered evaluation codes, h10: added manufacturer narrative.

Brand Name
1.25 HEX TL,GEMLOCK RETEN
Common Device Name
DENTAL DRIVER
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20158014
Report Number0002023141-2024-02859
Device Sequence Number14512333
Product Code NDP
UDI-Device Identifier00889024015418
UDI-Public(01)00889024015418(17)991231(10)2120000538
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberHXGR1.25
Device Lot Number2120000538
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date09/13/2024
01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic